نتایج جستجو برای: summability factor

تعداد نتایج: 845830  

2009
R. K. RAINA W. T. SULAIMAN

In this paper a result concerning summability factors theorem for lower triangular matrices is presented. This result generalized and extend the result of Savas [1].

2015
Fatih Nuray Uğur Ulusu Erdinç Dündar

In this paper, we study the concepts of Wijsman Cesàro summability and Wijsman lacunary convergence of double sequences of sets and investigate the relationship between them.

2008
Anvarjon Akhmedov Anvarjon Ahmedov

Abstract In this paper we study the almost everywhere convergence of the expansions related to the self-adjoint extension of the Laplace operator. The sufficient conditions for summability is obtained. For the orders of Riesz means, which greater than critical index N−1 2 we established the estimation for maximal operator of the Riesz means. Note that when order α of Riesz means is less than cr...

2004
Hiroshi Yamazaki Yasumasa Suzuki Takao Inoué Yasunari Shidama

This paper is a continuation of our paper [21]. We give an analogue of the necessary and sufficient condition for summable set (i.e. the main theorem of [21]) with respect to summable set by a functional L in real Hilbert space. After presenting certain useful lemmas, we prove our main theorem that the summability for an orthonormal infinite set in real Hilbert space is equivalent to its summab...

2015
Hiroshi Yamazawa Masafumi Yoshino Theodore A. Burton

Abstract. In this paper we study the Borel summability of formal solutions with a parameter of first order semilinear system of partial differential equations with n independent variables. In [Singular perturbation of linear systems with a regular singularity, J. Dynam. Control. Syst. 8 (2002), 313–322], Balser and Kostov proved the Borel summability of formal solutions with respect to a singul...

Journal: :Journal of Approximation Theory 1972

Journal: :Proceedings of the American Mathematical Society 1976

Journal: :Journal of Mathematical Analysis and Applications 2012

Journal: :Annales Universitatis Paedagogicae Cracoviensis 2023

Abstract In the present paper, a theorem on θ −| T; δ | k summability method of an infinite series is proved, and also by using this method, result trigonometric Fourier obtained.

Journal: :Appl. Math. Lett. 2011
Hüseyin Bor Dansheng Yu

In this paper a general theorem on absolute weighted mean summability factors has been proved under weaker conditions by using an almost increasing and δ-quasi-monotone sequences.

نمودار تعداد نتایج جستجو در هر سال

با کلیک روی نمودار نتایج را به سال انتشار فیلتر کنید